# SDR 2009FA0000988

- Difficulty date: November 24, 2009
- Submitted: November 24, 2009
- Operation: General aviation
- Aircraft: N571SA
- Make and model: Bbavia 8KCAB
- Aircraft serial: 10092005
- Engine: Lyc AEIO360*
- Propeller: Mtprop MTV15B
- System (JASC): 6111 · Propeller Blade Section
- Part: Retainer
- Condition: Failed
- Location: Prop Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSP FOUND COULD ROTATE ONE BLADE AN EXCESSIVE DISTANCE, SENT OUT FOR REPAIR AND IT WAS FOUND THAT THE INSIDE STAINLESS STEEL RETAINER HAD FAILED AND ALLOWED THE BALL BEARINGS TO FALL OUT OF THEIR SEAT, HUB WAS DAMAGED BEYOND REPAIR AND IT WAS CLOSE TO INFLIGHT FAILURE WHICH COULD HAVE CAUSED SEPARATION OF THE BLADE FROM THE HUB.
